# SDR GTIA2023070537310

- Difficulty date: June 22, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 24,420 hours, 10,954 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005002
- Part serial: RP07578
- Condition: Failed
- Location: Weather Radar
- Part time: 2,750 hours, 1,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

WX RADAR FAILED ENROUTE TO KMIA-R+R WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33 OPS CHECKS GOOD FIN 1SQ1 AIRCRAFT RETURNED TO SERVICE NO FAULTS NOTED
